# SDR DALA2023050803584

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 84,489 hours, 11,171 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 LOW O2 WARNING IN CREW RESTCOMPARTMENT.MASKS DEPLOYED. THE SYS WAS RESET. CORRECTIVE ACTION: TSM TASK PERFORMED AND TESTED OK. ALL MASKS RESTOWED. SYS WORKS PROPERLY. (9823264)
